MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW STIMUCATH SET: 20G CSTH, 18G X 8CM NDL; ANESTHESIA CONDUCT KIT

ARROW INTERNATIONAL LLC ARROW STIMUCATH SET: 20G CSTH, 18G X 8CM NDL; ANESTHESIA CONDUCT KIT
Catalog Number AB-20608-S
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "the catheter has been torn when being withdrawn through the needle.It was removed in its entirety, no pieces remained in the patient.No harm occurred.The patient did have to undergo a second procedure to place a new catheter.".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW STIMUCATH SET: 20G CSTH, 18G X 8CM NDL
Common Device Name
ANESTHESIA CONDUCT KIT
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22508319
Report Number9680794-2025-00607
Device Sequence Number8652680
Product Code CAZ
UDI-Device Identifier20801902126072
UDI-Public(01)20801902126072(11)250211(17)270131(10)14F25A0328(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K12403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB-20608-S
Device Lot Number14F25A0328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown